Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Pregnant, suffered early miscarriage before, prescribed Susten300 by oral, getting white flow in vagina. Is there any problem? Continue?

My wifes last period was on 12th march13. On 19thApril we had done a prega test by I can kit. it waa positive. My first case was miscarriaged Now my doctor advice to take Susten300 by oral for 1month. After taking this my wife feels some white flow in her vagina. Is there any problem ? should i continue that Susten 300 . Is there any chance of mensuration? plz help .
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for your query.
Susten(progesterone) support the pregnancy and help in developing the foetus in early stage of pregnancy.(you have previous history of miscarriage).
White discharge is a side effect of progesterone.
There is no harm in taking progesterone but if you are having a problem then stop it with your doctor advise.
HCG is also given in early stages to support the pregnancy.
Good luck.
Take care.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor